MathSciNet Relay Station
MathSciNet bibliographic data
MR2294941 65L80
Liu, Hong; Song, Yongzhong Differential transform method applied to high index differential-algebraic equations. Appl. Math. Comput. 184 (2007), no. 2, 748–753.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement